BPS States, Torus Links and Wild Character Varieties

Duiliu Emanuel Diaconescu, Ron Donagi, Tony Pantev

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

A string theoretic framework is constructed relating the cohomology of wild character varieties to refined stable pair theory and torus link invariants. Explicit conjectural formulas are derived for wild character varieties with a unique irregular point on the projective line. For this case, this leads to a conjectural colored generalization of existing results of Hausel, Mereb and Wong as well as Shende, Treumann and Zaslow.

Original languageEnglish (US)
Pages (from-to)1027-1078
Number of pages52
JournalCommunications In Mathematical Physics
Volume359
Issue number3
DOIs
StatePublished - May 1 2018

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint

Dive into the research topics of 'BPS States, Torus Links and Wild Character Varieties'. Together they form a unique fingerprint.

Cite this